# SDR AALA951173

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Strap
- Part number: 146T3240
- Condition: Corroded
- Location: Fs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - TEAR STRAP CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  ALODINED AND PRIMED BLENDED AREA.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-963.  TST 41,966.02.  CYCLES, 13,544.  (X)
